# SDR COMA0760334

- Difficulty date: April 21, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 11,451 hours, 9,928 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 698
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4984 - ON APPROACH RECEIVED GEAR DISAGREE WARNING MESSAGE.  RAN QRH.  LANDED CVG WITHOUT INCIDENT.  REPLACED NLG PRIORITY VALVE.  PROBLEM PERSISTED.  REPLACED MLG PRIORITY VALVE.  NO FURTHER DEFECTS.
